MathSciNet Relay Station
MathSciNet bibliographic data
MR2231901 (2007d:31008) 31B10 (31B25 35J05 35K05)
Shapiro, Victor L. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3181–3189 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement